# SDR SWAA2023120824770

- Difficulty date: November 26, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY EXIT DOOR EXIT SIGN LIGHT (L1207) HAS SOME BULBS INOP<[01] RELAMPED AND PERFORMED GOOD OPERATIONAL TEST OF R/H FWD EMERGENCY EXIT DOOR EXIT SIGN LIGHT (L1207) PER AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
